# SDR DLM88090250

- Difficulty date: February 18, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 48,241 hours, 36,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59365091
- Condition: Cracked
- Location: Fs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON NR 20 DRAG ANGLE, LT AND RT, WERE FOUND CRACKED IN THE VERTICAL LEG NEAR FS 994.  THREE CRACKS WERE TRIMMED OUT, THE LONGEST CRACK BEING 1.75 INCHES.  EACH DRAG ANGLE WAS REPAIRED WITH A DOUBLER ANGLE AND A TRIPLER ANGLE.
